Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243473] of Richard T. Durrett

Papers Published

  1. Bramson, M; Cox, JT; Durrett, R, A spatial model for the abundance of species, The Annals of Probability, vol. 26 no. 2 (April, 1998), pp. 658-709, Institute of Mathematical Statistics [doi]
    (last updated on 2019/04/22)

    The voter model, with mutations occurring at a positive rate a, has a unique equilibrium distribution. We investigate the logarithms of the relative abundance of species for these distributions in d ≥ 2. We show that, as α → 0, the limiting distribution is right triangular in d = 2 and uniform in d > 3. We also obtain more detailed results for the histograms that biologists use to estimate the underlying density functions.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320